It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Having the exact same issues, except I switched from concerta to vyvanse due to takiphylanxes. I have to say, I HATE it. I wish I could go back to COncerta or a methyphenidate, but unfortunately I would have to take a dose high enough to cause some pretty intolerable side effects. Vyvanse has actually made my focus worse. I know exactly what you mean about the wall. For me, I am trying my hardest to focus on my lectures, but I cannot conceptualize what they are talking about. Its like I am listening through a glass window, I dont quite catch what people are saying - I just know they are saying something. Going without meds is no good for me, because then I am all over the place.

I feel like I am stuck, I have no where to go...I want to try adderall XR, but I dont know if my doc will go for it, it sounds like everyone is switching from adderall [I]to[/I] vyvanse. :( :(
[QUOTE=momoftrio;4676381]Can I make a suggestion ??

It seems as though your doctors are starting you off at the MAXIMUM doses of Vyvanse !
When I started last year we started low. I did 20mg morning and 20 early afternoon for about a month with no side effects.
After that I went to 30 mg morning and kept 20 afternoon. That dose worked for me for a few months.

Just recently is when I started the 50 mg morning and a boost of 20 afternoon and I did have a few side effects for the first few days but those have subsided.

If I was given the 75 mg right off the bat I would have been a mess ! please ask to try it SLOWLY and I think you may have better results ![/QUOTE]

Hi momoftrio,
First of all, thank you for the suggestion - but as the dose I am currently on is doing nothing for me I dont think that reducing my dose and then increasing incrementaly will help (not that I have the time to wait for that), I think it is just how my body metabolizes the drug.

Second of all, they do not prescribe (as far as I know) vyvanse in 75mg form, they do 70mg, but not 5mg -perhaps you are thinking of a different medication? If not - 70mg does seem extremely high since it is the maximum dosage prescribed, but I am only on 50mg. I was taking a rather high dosage of Concerta, so the switch seems appropriate.

I have to say, I officially hate this drug. It has turned me into a sexless, emotionless person unable to focus or think correctly. My ADHD is not being controlled, and I feel like I am going crazy. It seems like this drug works for many people, but I am not willing to sacrifice the next month of my life to wait for it to "possibly" work for me. Concerta worked instantly for me, metadate worked instantly (although not as effectively as concerta) for me, I see no reason why I should wait for this drug to work. I have been on it for over a week and each day seems worse.
[QUOTE=Megcrab;4677240]Hi momoftrio,
First of all, thank you for the suggestion - but as the dose I am currently on is doing nothing for me I dont think that reducing my dose and then increasing incrementaly will help (not that I have the time to wait for that), I think it is just how my body metabolizes the drug.

Second of all, they do not prescribe (as far as I know) vyvanse in 75mg form, they do 70mg, but not 5mg -perhaps you are thinking of a different medication? If not - 70mg does seem extremely high since it is the maximum dosage prescribed, but I am only on 50mg. I was taking a rather high dosage of Concerta, so the switch seems appropriate.

I have to say, I officially hate this drug. It has turned me into a sexless, emotionless person unable to focus or think correctly. My ADHD is not being controlled, and I feel like I am going crazy. It seems like this drug works for many people, but I am not willing to sacrifice the next month of my life to wait for it to "possibly" work for me. Concerta worked instantly for me, metadate worked instantly (although not as effectively as concerta) for me, I see no reason why I should wait for this drug to work. I have been on it for over a week and each day seems worse.[/QUOTE]

additionally - I am tired of being hungry but unable to eat. It feels like a form of torture. Also, is anyone else experiencing sexual side effects, e.g. inability to reach an orgasm?
I am also on Vyvance and it works great , sound like your dose is too high. How much are you on?





All times are GMT -7. The time now is 08:45 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!